| Model Number |
CIE3-12-24-00 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/04/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There is currently no evidence of device malfunction or failure.
Event or Problem Description
Report of patient reporting back/leg pain 2 days post varilift-l surgery.Surgeon reports that the device was placed too far lateral in the index surgery requiring removal of the device.
Additional Manufacturer Narrative
Investigation of this report concluded that use error caused or contributed to this event.The device was placed too far lateral during the index surgery contributing to the need for the revsion surgery.There was no device failure or malfunction.